# SDR DALA2016020200813

- Difficulty date: January 8, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 73,076 hours, 33,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1070 2" ABOVE STR 5R.  DRILLED OUT DAMAGE AREA CONTAINED ON SKIN WITHIN ALLOWABLE DAMAGE LIMITS.  SRM 53-10-01, SKIN ID SRM 53-00-01, SEC II.  INSTALLED BLIND RIVET.  RIVET MUST BE INSPECTED AT OR BEFORE 500 CYCLES.  RIVET MUST BE REPLACED BEFORE 1000 FLIGHT CYCLES OR 24  MONTHS.  REAPPLIED FINISH.  PERFORMED REPETATIVE INSPECTION IAW SRM 53-00-01 NO FURTHER DAMAGE NOTED.  CONTINUE ON MONITOR.
